JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DENSE SETS IN WEAK STRUCTURE AND MINIMAL STRUCTURE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DENSE SETS IN WEAK STRUCTURE AND MINIMAL STRUCTURE
Modak, Shyamapada;
  PDF(new window)
 Abstract
This paper is an attempt to study and introduce the notion of -dense set in weak structures and the notion of m-dense set in minimal structures. We have also investigate the relationships between -dense sets, -dense sets, sets, sets, sets, sets, m-semiopen sets and -preopen sets. Further we give some representations of the above generalized sets in minimal structures as well as in weak structures.
 Keywords
GTS;m-dense set;m-semiopen set;m-preopen set;-dense set;
 Language
English
 Cited by
1.
gm-continuity on generalized topology and minimal structure spaces, Journal of the Association of Arab Universities for Basic and Applied Sciences, 2016, 20, 78  crossref(new windwow)
2.
ON THE GEOMETRY OF LORENTZ SPACES AS A LIMIT SPACE, Bulletin of the Korean Mathematical Society, 2014, 51, 4, 957  crossref(new windwow)
 References
1.
M. Alimohammady and M. Roohi, Fixed point in minimal spaces, Nonlinear Anal. Model. Control 10 (2005), no. 4, 305-314.

2.
M. Alimohammady and M. Roohi, Linear minimal spaces, Chaos Solitons Fractals 33 (2007), no. 4, 1348-1354. crossref(new window)

3.
A. Csaszar, Generalized open sets, Acta Math. Hungar. 97 (1997), no. 1-2, 65-87.

4.
A. Csaszar, Generalized topology, generalized continuity, Acta Math. Hungar. 96 (2002), no. 4, 351-357. crossref(new window)

5.
A. Csaszar, Weak structures, Acta Math. Hungar. 131 (2011), no. 1-2, 193-195. crossref(new window)

6.
M. Ganster, Preopen sets and resolvable spaces, Kyungpook Math. J. 27 (1987), no. 2, 135-142.

7.
N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41. crossref(new window)

8.
H. Maki, J. Umehara, and T. Noiri, Every topological space is pre T1/2, Men. Fac. Sci. Kochi Univ. Ser. A Math. 17 (1996), 33-42.

9.
A. S. Mashhour, M. E. AbD El-Mosef, and S. N. El-Deeb, On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt 53 (1982), 47-53.

10.
W. K. Min, m-semiopen sets and M-semicontinuous functions on spaces with minimal structures, Honam Math. J. 31 (2009), no. 2, 239-245. crossref(new window)

11.
W. K. Min, On minimal semicontinuous functions, Commun. Korean Math. Soc. 27 (2012), no. 2, 341-345. crossref(new window)

12.
W. K. Min and Y. K. Kim, On minimal precontinuous functions, J. Chun. Math. Soc. 22 (2009), no. 4, 667-673.

13.
W. K. Min and Y. K. Kim, m-preopen sets and M-precontinuity on spaces with minimal structures, Adv. Fuzzy Sets Syst. 4 (2009), no. 3, 237-245.

14.
O. B. Ozbakir and E. D. Yildirim, On some closed sets in ideal minimal spaces, Acta. Math. Hungar. 125 (1009), no. 3, 227-235.